Joshua Mundinger

Joshua Mundinger's home page

Mathematics

Research

Publications

Notes

Teaching

CV

GRFP Advice

Music

Publications

J. Mundinger. Quantization of restricted Lagrangian subvarieties in positive characteristic. arXiv: 2106.09912

Z. Király, N. Kulkarni, I. McMeeking, J. Mundinger. The Manickam-Miklós-Singhi Parameter of Graphs and Degree Sequences. arXiv: 1808.05835

J. Mundinger. The Image of a Tropical Linear Space. arXiv: 1808.02150

C. Crowley, N. Giansiracusa, J. Mundinger. A Module-Theoretic Approach to Matroids. Journal of Pure and Applied Algebra 224(2):894-916, 2020. arXiv: 1712.03440

E. Ackelsberg, Z. Brehm, A. Chan, J. Mundinger, C. Tamon. Quantum State Transfer on Coronas. Electronic Journal of Combinatorics 24:2, 2017. arXiv: 1605.05260

E. Ackelsberg, Z. Brehm, A. Chan, J. Mundinger, C. Tamon. Laplacian State Transfer on Coronas. Linear Algebra and Its Applications 506:154-167, 2016. arXiv: 1508.05458